# SDR AALA201803209019

- Difficulty date: March 18, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 34,956 hours, 5,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT THE L3 DOOR FOUND DAMAGED.  SECURED THE EMERGENCY LIGHT LENS.  NO DAMAGED NOTED.  OK FOR SERVICE IAW AMM 33-51-00.
